U.S. doctors online nowAsk doctors free
Papillion, NE
A 18-year-old female asked:

Can augmentin (amoxicillin and clavulanate) cause heartburn?

4 doctor answers5 doctors weighed in
Dr. Gerald Morris
Internal Medicine 15 years experience
Side effects: It can cause nausea and diarrhea so it could most likely cause heart burn as well
Dr. Mohammad Khan
Pediatrics 31 years experience
Yes: Yes it can in some people
Dr. Garland Martin
Internal Medicine 28 years experience
Augmentin (amoxicillin and clavulanate): Any medication has a potential to cause heartburn. If augmentin (amoxicillin and clavulanate) taken without food it is likely.
Dr. Laura Yauch
Specializes in Family Medicine
Yes: Augmentin (amoxicillin and clavulanate) can cause GI issues with diarrhea, stomach upset and nausea/ vomiting. It helps to take it with food.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 18-year-old female asked:
2 doctor answers5 doctors weighed in
A 46-year-old member asked:
1 doctor answer2 doctors weighed in
A 38-year-old member asked:
1 doctor answer1 doctor weighed in
A 16-year-old female asked:
3 doctor answers8 doctors weighed in
Last updated Sep 29, 2018

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.